Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Remember me...I was "just chillin" in 2008? Now, not so much!
Oct 5, 2010

My concern was insertive oral with a female prostitute in May of 2008; you told me I could woo hoo in 2008 after a negative test at my doc's office 5 months after and numerous Home Access tests since. Well now, 2 years 4 months later, I have all kinds of symptoms: Burning feet and hands, fat loss in face, neck, hands and feet I actually have not lost a pound, but I am losing fat fast in my face and neck. Swollen nodes in neck and groin, right upper abdominal pain, muscle loss and weakness. My adolase is elevated, as well as C Reative protein. My wife has started to lose fat in her butt and breasts and has started to have irregular periods and wollen nodes in neck. She has been diagnosed with insulin resistance. We both took Home Access test this year and they were negative. Dr. what is happening to us? Help!

Response from Dr. Frascino

Hi,

Unfortunately I cannot diagnose the cause of your ailments over the Internet. However, what I can do is reassure you with absolute confidence that HIV is not your wife's problem. Your recent negative Home Access test merely reconfirms what we already knew. You don't have HIV! Stop perseverating on an illness you could not possibly have. My advice is to be evaluated by an internist (internal medicine physician). If no physical cause of your symptoms can be determined, you should be evaluated for psychosomatic illness related to anxiety.

Remember, HIV is not your problem. No way. No how. No additional HIV tests are warranted.

Good luck.

Dr. Bob



Previous
Please Advice
Next
The Return of Captain Pee Pee and his Windigo

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement